# SDR JJBA20130828001

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,598 hours, 43,348 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

2 HYD QUANTITY AND MAIN PRESSURE WENT TO ZERO. R & R STEERING MANIFOLD.  OPS AND LEAK CHECK SATISFACTORY.
